# SDR DHL2005746505

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK DAMAGED AT BS 760 TO 850 RBL 45.5.  REMOVED SEAT TRACK AT BS 760 TO 850 RBL 45.5 IAW 727 SRM 53-10-1 FIG 3 AND 51-30-2.  FABBED NEW SEAT TRACK P/N BAC 1520-841 DIM 8FT IAW 727 SRM 53-10-2 FIG 7 AND 53-10-5 FIG 2.  TREATED AND PRIMED SEAT TRACK AND AREA IAW 727 SRM 51-10-2.  INSTALLED NEW SEAT TRACK AT STA 760 TO 850 RBL 45.5 IAW 727 SRM 53-10-5 FIG 2 AND 51-30-2.
